# SDR FDEA201410053315

- Difficulty date: October 5, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N681FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 799
- Aircraft time: 21,338 hours, 11,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53274005SFSDAP
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COMPARTMENT SEAT TRACK BETWEEN FRAME 54.2 - 54.3 AT BL Y450 IS GOUGED IN SCALLOP.  BLENDED AREA IAW SRM 51-73-10 L=1.6 & D=.900 OUT OF LIMITS IAW SRM 53-10-16 FIG 101.  FABRICATED NEW SEAT TRACK SECTION IAW SRM 53-10-16 FIG 208.  INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-16 FIG 208.  CLASSIFIED AS CAT B MAJOR REPAIR.
